# SDR AU970859

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT114
- Condition: Failed
- Location: Emerg Locator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ARTEX ELT CRACKED AND BATTERY LEAKING CAUSING CORROSION - ELT HAD ONLY BEEN FITTED ON 27 FEB 1997 FOLLOWING SIMILAR CRACKING OF THE PREVIOUS ELT
